Couldn't find what you looking for?

TRY OUR SEARCH!

Quiting Seroquel cold turkey.

Answered by a doctor

It has been two days since I quit Seroquel cold turkey. My dose was 200mg a day. I have been taking this amount for 3 months. Have had only 2 hours of sleep so far.....Have felt wonerful like my better old self.... And not at all tired. Odd. After reading the horror stories of others am...

by User avatar desertflower

Risperidone "Flat"

Answered by a doctor

I am taking 1 mg of Risperidone a day just before bed time to treat psychosis. 7 months ago while i was in the hospital i was under alot of stress dealing with anxeity, depression and dellusions. Before this psychotic episode i used to "enjoy" playing ice hockey, water skiing, hanging...

by User avatar Guest

seroquel bad withdrawals and symptoms

Answered by a doctor

ive been off seroqel for about 80 days now, the first 2 months was fine, but now its gotten a little tricky...........im having tons of anxiety, not feeling like eating, not sleeping all that great, and i cannot get back on seroquel for many reasons, but heres the thing.........i never had any of...

by User avatar Guest

ADAVANT

What is Adavant used for and what are the side effects?

by User avatar Guest

After psychosis lack of pleasure and emotionless

Where do i start.. well at the end of December 2011, i entered a psychosis that came from my cannabis use. before the psychosis i wasn't the brightest kid or even the most social or happiest, but i knew how to keep myself busy. So anyway, i was taken into a mental ward for my psychosis and i...

by User avatar Dilli

Risperidone Emotional Flatness

Answered by a doctor

Hi there im currently taking 1 mg of Risperidal a night and I was just wondering if the drug is contributing to me feeling emotionally "flat". When someone tells a joke, its like I cant laugh. When something bad happens i dont feel bad. Could it be that im depressed? Psycologically i...

by User avatar WaterskierX

medication reactions to tanning beds

is lamictal a drug that should not be taken while using a tanning bed?

by User avatar dgraf

Is seroquel 100mg a sleeping tablet?

Answered by a doctor

Hi all I need some information. My Dr. prescribed me Seroquel 100mg and told me that it's a sleeping tablet, I have looked it up on the net and what he says and what the net says are two different things. Is he wrong? Maybe it is for something else and can it help you sleep? Info asap would be...

by User avatar jardimclaudia

seroquel and cataracts

Answered by a doctor

I have been taking seroquel 150mg for about 2 years, and found out last week that I am developing the beginnings of cataracts. The optometrist told me that seroquel can be a cause of this type, posterior, cataract. What a shock! I am only 38 years old. When I did look up the drug in my books at...

by User avatar gettingfixed26913

stomach pain associated with lithium

I have been taking Lithium for about a week now, up to 600mg so far. Last night I almost went to the hospital with severe stomach pains. I basically sucked it up when I saw via internet that this was a side effect of lithium. How long does it last for. Right now, it is just a dull pain, but I am...

by User avatar sunflower 29000